# SDR DALA2023030201561

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 84,931 hours, 38,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION FOUND AT FR 68LH STGR 22. CORRECTIVE ACTION: REPAIRED PER ERA ER/A 606234-14 AND PRI 606234-14. (2651685)
